ð ‘ž -Bernstein Polynomials Associated with ð ‘ž -Stirling Numbers and Carlitz's ð ‘ž -Bernoulli Numbers
T. Kim,
J. Choi and
Y. H. Kim
Abstract and Applied Analysis, 2010, vol. 2010, 1-11
Abstract:
Recently, Kim (2011) introduced ð ‘ž -Bernstein polynomials which are different ð ‘ž -Bernstein polynomials of Phillips (1997). In this paper, we give a ð ‘ -adic ð ‘ž -integral representation for ð ‘ž -Bernstein type polynomials and investigate some interesting identities of ð ‘ž -Bernstein type polynomials associated with ð ‘ž -extensions of the binomial distribution, ð ‘ž -Stirling numbers, and Carlitz's ð ‘ž -Bernoulli numbers.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/150975.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/150975.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:150975
DOI: 10.1155/2010/150975
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().